# SDR SWIA201541216

- Difficulty date: May 7, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Module
- Part number: 500232
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FWD RETRIEVAL MODULE, HAS DAMAGE TO FIBERGLASS ON AFT EDGE.  REPAIRED FWD RETRIEVAL MODULE IAW EA.
